# SDR USAA2011100500001

- Difficulty date: October 3, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 57,134 hours, 23,013 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SJU  FLT 1032 - EN ROUTE CLT TO SJU.  ON DESCENT INTO SJU BURNING PLASTIC FUMES IN CABIN.  F/A IN REAR OF A/C COULD TASTE AND SMELL FUMES.  THERE WAS NO SMOKE OR HAZE IN CABIN.  PERFORMED SMOKE/FIRE/FUMES CHECKLIST, NO INCREASE OR DECREASE OF FUMES NOTED.  TROUBLESHOT CABIN AIR QUALITY.  NO ODOR NOTED.  REPLACED HEPA FILTERS.  AIRCRAFT OK FOR SERVICE.
